# SDR LR7A99119

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP53161, FOUND RT SLOPING LONGERON FITTING CRACKED AT FS 817.  REPLACED FITTING IAW SMP 583-51-70 AND DWG 356198.  NR 402.
